Product Large Image
 
 

Walgreens Cold Maximum Strength Daytime Citrus8.0 oz.

rating
Not sold online

Quick view

  • For minor aches & pains
  • Use for headache & sore throat
  • Temporarily reduces fever
  • Well at Walgreens

    Walgreens Pharmacist Recommended^

    Non-Drowsy

    Acetaminophen / Pain Reliever/ Fever Reducer 325 mg / 15ml
    Dextromethorphan HBr / Antitussive 10 mg / 15 ml
    Phenylephrine HCl / Nasal Decongestant 5 mg / 15 ml

    • Headache, Fever, Sore Throat
    • Nasal Congestion
    • Cough

    Alcohol 0.5%

    Compare to Tylenol® Cold Multi-Symptom Daytime Citrus Burst active ingredients.^^

    1-855-274-4122

    Made in USA

    ^Walgreens Pharmacist Survey Study, November 2014

    ^^This product is not manufactured or distributed by McNeil Consumer Healthcare, distributer of Tylenol® Cold Multi-Symptom Severe.

    100% Satisfaction guaranteed with all Walgreens products or your money back.

    100% satisfaction guarantee
    • Do Not Take More Than Directed (See Overdose Warning)
    • Use Only Enclosed Dosing Cup Designed for Use With this Product.  Do Not Use any Other Dosing Device
    • mL - Milliliter

     Adults and Children 12  Years and Over

     

    • Take 30 mL in the Dosing Cup Provided Every 4 Hours While Symptoms Last
    • Do Not Take More than 150 mL in 24 Hours, Unless Directed by a Doctor

     Children Under 12 Years

    • Ask a Doctor

    Other Information:

    • Each 15 mL Contains: Sodium 5 mg
    • Store at 20-25°C (68-77°F). Do Not Refrigerate

    © 2015 Walgreen Co.

    Do not use if printed shrinkband is missing or broken.

    Do not use with other medicines containing acetaminophen

    Liver Warning:  This product contains acetaminophen.  Severe liver damage may occur if you take

    • More than 4,000 mg of Acetaminophen in 24 Hours
    • With Other Drugs Containing Acetaminophen
    • 3 or More Alcoholic Drinks Every Day While Using this Product

    Allergy alert:  Acetaminophen may cause severe skin reactions.  Symptoms may include:

    • Skin Reddening
    • Blisters
    • Rash
      If a skin reaction occurs, stop use and seek medical help right away

    Sore Throat Warning:  If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting, consult a doctor promptly.

    Do Not Use

    • With any other drug containing acetaminophen (prescription or nonprescription).  If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist.
    • If you are now taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric, or emotional conditions, or Parkinson's disease), or for 2 weeks after stopping the MAOI drug.  If you do not know if your prescription drug contains an MAOI, ask a doctor or pharmacist before taking this product.
    • If you have ever had an allergic reaction to this product or any of its ingredients.

    Ask a Doctor before Use if You Have

    • Liver Disease
    • Heart Disease
    • High Blood Pressure
    • Thyroid Disease
    • Diabetes
    • Trouble Urinating Due to an Enlarged Prostate Gland
    • Persistent or Chronic Cough Such as Occurs with Smoking, Asthma, Chronic Bronchitis, or Emphysema
    • Cough that Occurs with too Much Phlegm (Mucus)

    Ask a doctor or pharmacist before use if you are taking the blood thinning drug warfarin.

    When using this product do not exceed the recommended dose.

    Stop Use & Ask a Doctor If

    • Nervousness, Dizziness, or Sleeplessness Occur
    • Pain, Nasal Congestion, or Cough Gets Worse, or Lasts More than 7 Days
    • Fever Gets Worse, or Lasts More Than 3 Days
    • Redness or Swelling is Present
    • New Symptoms Occur
    • Cough Comes Back, or Occurs with Rash or Headache that Lasts

     If pregnant or breast-feeding, ask a health professional before use.

    Keep out of reach of children.

    Overdose Warning:   In case of overdose, get medical help or contact a Poison Control Center right away (1-800-222-1222).  Prompt medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.

    Temporarily Relieves These Vommon Cold / Flu Symptoms

    • Minor Aches & Pains
    • Headache
    • Sore Throat
    • Nasal Congestion
    • Cough
    • Sinus Congestion & Pressure

    Helps Clear Nasal Passages

    Promotes Nasal and Sinus Drainage

    Temporarily Reduces Fever

    Active Ingredients: Acetaminophen (325 mg), Dextromethorphan HBr (10 mg), Phenylephrine HCl (5 mg)
    Inactive Ingredients: Alcohol, Anhydrous Citric Acid, FD&C Yellow No. 6, Flavor, Glycerin, Menthol, Propylene Glycol, Purified Water, Sodium Benzoate, Sorbitol, Sucralose

    Not eligible for Ship to Store at this time See Ship to Store FAQs

    This product has no shipping restrictions.

      Shipping Weight (in lbs): 0.65

      Product in inches (LxWxH): 2.03x 2.98x 5.25

      Item Code: 907519

      UPC: 31191717780

      ‹ Back

      Select a Store

      During checkout have your order shipped to almost any Walgreens location

      Wait for Your Email

      1-3 days after your order, we 'll email you when its ready to pick up

      Pick Up Your Order

      Bring Photo ID or your email to the photo counter - it's that easy!

      Note: some products cannot be shipped to store. Ship to Store is only available at participating Walgreens locations. See Ship to Store FAQs

      Reviews for self serve
      In Store Availability